Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6069 Questions
Question
Im 24 years old i found a cream and read the reviews that people were saying it was slimming and firming the face . im skinny but my face is fuller so i wanted to get the cream. i got the cream which is like a mask and i put the serum it combines with after i been using this twice a day i felt after my skin a lot brighter and lookin better so i kept using it twice a day for almost a month but after i start seeing that my face looks much more fuller lifted and very tight but i didnt want to firm my face cause i had already a firm face i thought the cream would make my face slimmer and now its bigger and kind of pillow face .is there anything i can do to bring my face the way it was before i used the cream?
Posted Sat, 13 Apr 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 12 minutes later
Hello dear,
Thanks for the query,
I would like to know the content of the cream, so as to know what exactly it has done.
Just note it down from the label of that cream and forward me, this will help me in giving a better advice.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 11 hours later
the first its called CLARINS Lift Affine Envelopement visage shaping facial lift wrap retracting effect and the second I used after applying this is called CLARINS Lift affine visage serum premier lipo-drainant shaping facial lift lipo drain serum
my face looks bigger and tighter i didnt had a problem my face before was already tight cause im still young 24 years old now it looks bigger and lifted like the people who have done botox injections its been a month that i stopped using theese creams i thought my face would get back to normal but its still like that
 
 
Answered by Dr. Rahul Kumar 9 hours later
Hello dear,
Thanks for the follow up.
The product which you have used contains a lot of alcohols, which coagulate the collagen in skin and cause face lift.

It will take time for the body to synthesize normal collagen.

For now to get some relief use hydrocortisone gel daily once, this will breakdown the accumulated collagen.

Apply steam to your face alternate days, this increases blood circulation and will provide some benefit.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 36 hours later
Thank you is the name of it called hydrocortisone anti itch gel? or it has not to say anti itch? and i have to use it everyday? Also I wash my face daily I use Clinique lotion after which contains acid alcohols should i stop using it till my face get back to normal?
 
 
Answered by Dr. Rahul Kumar 27 minutes later
Hello,
Thanks for the follow up.
Both are same, whether you call it anti itch or not.
ya you have to apply it over your face daily once in night for one month.

Better stop that face wash. you can use some mild face wash without alcohol.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 8 hours later
iI have heard that cortisone gains weight do I have to avoid eating certain foods while i use the hydrocortisone gel or not?
 
 
Answered by Dr. Rahul Kumar 22 minutes later
Hello dear,
Don't worry much oral or injectable cortisone can cause weight gain not the topicxal one. But remember not to use for more than one month.
One more thing I would like to mention, use it daily for 15 days and then alternate day for next 15 days and then stop.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 16 minutes later
Ok thank you very much I will start using it
 
 
Answered by Dr. Rahul Kumar 3 hours later
You are most welcome :)
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 4 days later
i seen a dermatologist and he prescribed me DESONIDE LOTION he said is cortison cream but stronger than those that are without prescription i been using it twice a day but i feel my face more puffy
Should i stop using it?
Also is it ok to put steam in my face daily?
 
 
Answered by Dr. Rahul Kumar 5 hours later
Hello dear,
thanks for follow up.
Desonide is bit stronger than hydrocortisone, you can use it initially for around 10 days then you should get back to hydrocortisone.
ya you can take steam daily, but dont take for more than 5 min in one sitting.
Wishing you good health.
thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 39 minutes later
But I feel my face worse like it gained weight after using this lotion should i stop using it?
 
 
Answered by Dr. Rahul Kumar 1 hour later
hello dear.
I dont think steroid can cause gain of weight in face area in such a short period.
Can you please forward me a photograph so I can exactly know what is happening.
There is an option to upload reports on right side of query page.
thank you
Above answer was peer-reviewed by
 
Follow-up: Used cream on face to firm face. Now face looks bigger. Any cream to make my face slim? 15 hours later
The pictures that say before are before i started using the Clarins lifting creams and the others are after i used the creams
 
 
Answered by Dr. Rahul Kumar 5 hours later
Hello dear,
Thanks for the excellent photographs.
Don't worry your face still looks very good,
there is not much damage, just a slight swelling in the upper face.

I would slightly change the treatment plan.
Get an alovera lotion.
In morning apply it over the face and massage your face from upside down , that is from cheek bones towards the chin.
In night mix alovera with desonide (2:1 ratio) and apply over face and massage in same way.

This should give you better result.
Alovera will nourish your face and protect from harmful effect of steroid.

Do this for 10 days and get back to me.

Remember dear, as I mentioned earlier, It is going to take time.
May be more than a month.

Wishing you a good health.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor